# SDR REXA2012111501682

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 25,060 hours, 21,891 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT LIFE VEST BAG TORN.  REMOVED AND REPLACED LIFE VESTS IAW AMM 25-61-03.
